# SDR ABXA20250912225

- Difficulty date: September 12, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,830 hours, 30,529 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 17150H7387
- Condition: Cracked
- Location: Zone 200
- Part time: 3,821 hours, 2,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, R1  WINDOW HEAT EICAS WITH WINDOW CRACKING..  AIRCRAFT RETURNED TO CVG.  (ATB).     MTX GROUNDED AC . REMOVED AND REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER IAW B767 AMM 56-11-01 AND B767 AMM 30-41-01 OPS CHECK GOOD MTX RETURNED AC TO SERVICE.
